# SDR HALA2018101000276

- Difficulty date: September 30, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 29,755 hours, 4,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R EXIT SIGN FELL OFF. RE-ATTACHED EXIT SIGN. LP 4970613
